# SDR C2XA08TY128

- Difficulty date: October 28, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 8,555 hours, 4,647 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Ground Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TYS - AIR RETURN - LAV SMOKE INDICATION ON CLIMBOUT.  ONCE ON GROUND F/A REPORTED, THERE WAS A LOT OF HEAT COMING FROM BEHIND THE EXIT ROW, BUT NO VISIBLE SMOKE.  MX FOUND AND REPAIRED A BROKEN GROUND WIRE ON THE THERMAL DISTRIBUTION SWITCH IAW EMB 145XR WM 20-21-00 AND OPS CHECKED GOOD IAW EMB 145XR AMM 21-20-00 AND EMB 145XR AMM 26-14-00.  A SATISFACTORY TEST FLIGHT WAS ALSO PERFORMED AND THE A/C WAS RELEASED BACK TO SERVICE.
